Alert archive / Idaho / Frost Advisories in 2012
Frost Advisory 2, NWS Pocatello, ID
NWS Pocatello, ID issued this frost advisory at Oct 6, 2012, 2:15 PM MDT. It took effect at Oct 7, 2012, 12:00 AM MDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2012, 2:15 PM MDT (20:15 UTC)
- In effect from
- Oct 7, 2012, 12:00 AM MDT
- Expired
- Oct 7, 2012, 10:00 AM MDT
- In force
- 10 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
477 WWUS75 KPIH 062015 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 215 PM MDT SAT OCT 6 2012 IDZ017-071000- /O.NEW.KPIH.FR.Y.0002.121007T0600Z-121007T1600Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 215 PM MDT SAT OCT 6 2012 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM MDT SUNDAY. * TEMPERATURE...OVERNIGHT LOWS ARE EXPECTED TO FALL BETWEEN 28 AND 32 DEGREES TONIGHT. * LOCATIONS INCLUDE...BURLEY...RUPERT AND SHOSHONE AMONG OTHERS. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
605 WWUS75 KPIH 070853 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 253 AM MDT SUN OCT 7 2012 IDZ017-071600- /O.CON.KPIH.FR.Y.0002.000000T0000Z-121007T1600Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 253 AM MDT SUN OCT 7 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT THIS MORNING. * TEMPERATURE...LOWS THIS MORNING ARE EXPECTED TO FALL BETWEEN 28 AND 32 DEGREES TONIGHT. * LOCATIONS INCLUDE...BURLEY...RUPERT AND SHOSHONE AMONG OTHERS. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
969 WWUS75 KPIH 071602 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1002 AM MDT SUN OCT 7 2012 IDZ017-071715- /O.EXP.KPIH.FR.Y.0002.000000T0000Z-121007T1600Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 1002 AM MDT SUN OCT 7 2012 ...FROST ADVISORY WILL EXPIRE AT 10 AM MDT THIS MORNING... OVERNIGHT LOWS RANGED IN THE 20S. AT 10 AM...TEMPERATURES WERE WARMING THROUGH THE LOWER 30S...THUS...THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this frost advisory went out at Oct 6, 10:00 AM MDT, 4 hours 15 minutes earlier.
Area forecast discussion, Oct 6, 10:00 AM MDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 1000 AM MDT SAT OCT 6 2012 .DISCUSSION...QUICK UPDATE THIS MORNING TO EXPIRE FREEZE WARNING FOR EASTERN MAGIC VALLEY/LOWER SNAKE PLAIN. A NUMBER OF AREAS REACHED SEASON ENDING CRITERIA (<28 DEG) HOWEVER ENOUGH MANAGED TO STAY ABOVE THAT LEVEL IN ZONE 17 TO KEEP IT IN PLAY FOR ADDITIONAL HIGHLIGHTS IN COMING DAYS. SEE PREVIOUS DISCUSSION BELOW. HUSTON MODELS KEEP BLOCKING RIDGE OVER THE GULF OF ALASKA THROUGH THE MIDDLE OF NEXT WEEK WHILE THE UPPER LOW OFF THE CALIFORNIA COAST FINALLY MOVES INLAND ON WEDNESDAY. IT APPEARS THE TREND IS TO PUSH THE UPPER LOW ON A MORE SOUTHWARD TRAJECTORY...DROPPING INTO THE DESERT SOUTHWEST BEFORE LIFTING INTO THE CENTRAL PLAINS. THIS ADJUSTMENT COULD ALSO SHIFT THE PRECIPITATION WITHIN THE DEFORMATION SOUTHWARD AS WELL...BUT WILL KEEP SLIGHT CHANCES OVER THE SOUTHERN HIGHLANDS FOR NOW. GFS/ECMWF BOTH BRING A SHORTWAVE INTO THE PACIFIC NORTHWEST ON SATURDAY...WHICH WILL BE THE NEXT SYSTEM OF INTEREST TO WATCH FOR IN THE EXTENDED FORECAST. HINSBERGER && .AVIATION...WIDESPREAD VFR TODAY AND SUNDAY. RS && .FIRE WEATHER...SOUTHEAST IDAHO REMAINS UNDER A LIGHT NORTHERLY FLOW PATTERN TODAY AND SUNDAY. HIGH PRESSURE OFF BRITISH COLUMBIA IS EXPANDING INLAND AND INCREASING MIDDLE LEVEL SUBSIDENCE INVERSIONS OVER THIS AREA. THIS CREATES DRIER AIR AND POOR VENTILATION UNDER LOW MIXING HEIGHTS. LATE MONDAY NIGHT AND TUESDAY WE WILL BEGIN TO LOOK FOR SOME CHANGES IN THIS PATTERN. A LOW PRESSURE DISTURBANCE OFF CALIFORNIA WILL BEGIN TO MOVE SLOWLY THROUGH CALIFORNIA AND ARIZONA. THIS WILL TAKE SEVERAL DAYS WITH SOME MOISTURE SPREADING INTO IDAHO LATE IN THE WEEK. RS && .PIH WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Oct 6, 10:00 AM MDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 1000 AM MDT SAT OCT 6 2012 IDZ017>025-031-032-071000- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 1000 AM MDT SAT OCT 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.